IFSGb-continuous mappings in intuitionistic fuzzy topological spaces
Author(s):
Angelin Tidy G, Francina Shalini.A
Keywords:
Intuitionistic fuzzy topology, Intuitionistic fuzzy sgb-continuous mappings, Intuitionistic fuzzy sgb-irresolute mappings and Intuitionistic fuzzy slightly sgb-continuous functions.
Abstract
In this paper is to define and study the concepts of intuitionistic fuzzy sgb-continuous mappings and intuitionistic fuzzy sgb-irresolute mappings on intuitionistic fuzzy topological spaces. Further relationship between intuitionistic fuzzy sgb-continuous mapping with other intuitionistic fuzzy continuous mappings a established. And intuitionistic fuzzy slightly sgb-continuous functions, we investigate some of their properties.
Article Details
Unique Paper ID: 147302

Publication Volume & Issue: Volume 5, Issue 6

Page(s): 380 - 387
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 4

Last Date 25 September 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies